# SDR DALA2023011000168

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 674, 696, & 715 BTW LH LONG 26 AND 28 AT CANTED KEEL. SUMMARY OF NRC 00331: FRAMES ON STA Y=674, 696, & 715 BTW LH LONG 26 AND 28 AT CANTED KEEL WERE REPAIRED PER B717-200 SRM 51-70-11 -2R, REPAIR 1. (LP #2571796)
